MathSciNet Relay Station
MathSciNet bibliographic data
MR274401 (43 #166) 10.41
Lehmer, D. H. Note on the distribution of Ramanujan's tau function. Math. Comp. 24 1970 741–743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement